# SDR DALA2019020100689

- Difficulty date: January 24, 2019
- Submitted: February 1, 2019
- Operation: Air carrier
- Aircraft: N552NW
- Make and model: Boeing 757251
- Aircraft serial: 26499
- Aircraft time: 47,670 hours, 21,236 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Bear Strap
- Condition: Cracked
- Location: L1 Door Frame
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5652 L-1 DOOR CUTOUT UPPER FWD CORNER, CRACK FOUND IN BEAR STRAP. CORRECTIVE ACTION: REPAIRED PER ER/A 574745-14AD. (0916883)
